# SDR AALA201806149013

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 53,454 hours, 30,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ABOVE THE AFT SERVICE DOOR, THE LENS WAS MISSING.   INSTALLED A NEW LENS. OK FOR SERVICE.
